# SDR FDEA201611224199

- Difficulty date: November 22, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 43,863 hours, 14,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100833
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT BS 1340 HAS A DENT BETWEEN STRINGERS 25L AND 26L.  REPAIRED IAW EA F-5310-T0329984 P1. MAJOR REPAIR.
